# SDR LX5R200800007

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N981LL
- Make and model: Beech B300
- Aircraft serial: FL265
- Aircraft time: 3,736 hours, 5,766 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 04013R3207
- Condition: Cracked
- Location: Cockpit
- Part time: 870 hours, 1,369 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS REPORTED WHILE AT 15000FT IN CRUISE FLIGHT FROM KSPI TO KMDW ON AN IFR FLIGHT PLAN WITH NO PASSENGERS ON BOARD, 10 MILES NORTH OF PONTIAC VOR.  THE RIGHT HAND WINDSHIELD CRACKED IN SEVERAL PLACES ON THE OUTER PANE ONLY.  AFTER REVIEWING THE ABNORMAL PROCEDURES THE CREW RETURNED TO KSPI TO GET ANOTHER AIRCRAFT TO FINISH THE DAYS FLIGHT.  THE AIRCRAFT LANDED AT KSPI WITHOUT INCIDENT.  THE MAINTENANCE DEPARTMENT INSPECTED THE AIRCRAFT AND FOUND NO OTHER DAMAGE.  THE WINDSHIELD WAS REPLACED.
